## Auburn YMCA-WEIU Group Exercise effective JANUARY 2025

Time	Monday	Tuesday	Wednesday	Thursday	Friday	Saturday	Sunday
5:05- 6:00am	5:05am Bootcamp LINDSAY		5:15am CYCLE Blend Erin		5:05am Barbell Pump Lindsay		
7:30- 8:15am	Cycle Emily	Cycle Katie	Cycle Emily		Cycle Emily	Cycle with Y Staff	
8:30- 9:15am	Strength & Stretch Danielle	Y-Cuts Loretta	Strength and Stretch Laura	Cycle Katie	Strength & Stretch Laura/Danielle		
9:20- 10:20am			Barbell Pump Lindsay	Pilates (Studio Room) Beth 9:30-10:15am			Zen Barre® 9-9:45am with Marie
9:30- 10:15am	Blended Chair Danielle	45 min Gentle Yoga Joe		Blended Chair Laura	Cycle Danielle		Slow Flow Yoga 10-11am with Marie
10:30- 11:30am	45 min CHAIR YOGA Joe			TAI CHI Mike	YOGA MARY		
12:15- 12:45pm	TRX® TRX floor Danielle		TRX®LEVEL II TRX floor Beth		Body Blitz TRX floor		
1:00- 2:00pm	ENHANCE fitness begins 10/7 MUST register		ENHANCE FITNESS must be registered to participate		Enhance Fitness must register		
4:30- 5:30pm	Dance Fit Cassie	Strength & Stretch Danielle					
5:35- 6:30pm	Strength Circuits Kelly	Cycle Y-Staff 5:30-6:15pm		NEW! 1/2-1/16 3X30 30 min class		Indicates PreRegistration Indicates class held in different room ZOOM classes/Schedule on next page	
6:00- 6:45pm			CIRCUIT BOOTCAMP Lindsay begins in Group Ex Room				

Time	Monday	Tuesday	Wednesday	Thursday	Friday					
5:15- 6:15am										
6:15- 7:00am	ALL ZOOM LINKS: These are ONLY active while class in session									
7:30- 8:15am										
8:30-	Stretch & Strength Danielle	<b>Y-Cuts</b> with Loretta	Stretch & Strength Laura		Stretch & Strength Danielle/Laura					
9:15am	Join Zoom	JOIN ZOOM	JOIN ZOOM		JOIN ZOOM					
9:20-				Pilates * (9:20 - 10:05am)						
10:20am				with Beth  JOIN ZOOM						
9:30-	Blended Chair	Gentle Yoga		Blended Chair						
10:15am	with Danielle	Joe		with Laura						
10.134111	Join Zoom	JOIN ZOOM		Join Zoom						
10:30- 11:30am					Gentle Yoga Mary					
ii.Sualii					JOIN ZOOM					
12:15- 12:45pm										

\* PILATES ONLY MEETING ID #787 4461 8584 Passcode: 2535304

All other ZOOMS: Passcode- 2535304

## \*\* 3x30: 3 weeks of 3 formats for 30 minutes each week.

Barbell Pump: Strengthen your entire body with a barbell based workout set to motivating music...dumbbells also used.

**Barre Fit:** A fun, high energy class incorporating aspects of ballet and cardio to strengthen the entire body.

Blended Chair: A chair based class providing strength, balance, low impact aerobics finishing with gentle stretching.

Body Blitz: Challenge your full body strength with different formats (i.e. tabata, bootcamp, circuit, etc).

Bootcamp: Meet upstairs for a 40 minute, full body, Hi/Lo Intensity level workout. Class begins promptly at 5:05am

Chizzel: Strength based class (includes some cardio).

Circuit Bootcamp: Class meets in the group ex room to begin your 45 minute class of hi/lo strength & cardio intervals.

You'll see parts of the Y in a whole other way after this class!

Cycle Blend: 30 minutes group cycle, 30 minutes full body strength/yoga off the bike.

**Cycle:** High intensity, low impact stationary ride.

**Dance Fit:** Routines fused together with easy to follow moves creating a fun atmosphere to get your sweat on.

**Gentle Yoga:** Basic poses/flow and stretching.

HIIT: Intervals of high intensity exercises improving cardiovascular fitness and muscular endurance. Full body workout.

<u>Pilates:</u> Strengthen muscles, while improving postural alignment, targets the core as well as other areas of the body. All levels welcome.

<u>Slow Flow Yoga:</u> Blend of Hatha and Vinyasa Yoga using the breath to slowly and smoothly move from one pose/posture to another, helping bring balance to the mind and body. All levels welcome.

Stretch & Strength: Improve flexibility and muscular strength with a variety of exercises. Class is designed for all fitness levels.

Tai-Chi: Foster a calm and tranquil mind, focused on the precise execution of natural movements.

TRX®: Total body resistance exercise, uses body weight and gravity as resistance to build strength, balance, flexibility,

core and joint stability. Level I is great for beginner Level II is more advanced, fast paced.

Y-Cuts: Similar to stretch and tone class, improves flexibility and strength...may be delivered at a higher pace.

<u>Yoga:</u> Practice that will place the body with intention and purpose through poses and flows...style may vary each week. <u>Zen Barre</u>® A perfect blend of Yoga, Barre, and Pilates. These practices flow from one format to the next within the 45

minute class.

## **SPECIALTY PROGRAM INFORMATION:**

THRIVE: this class is for LiveSTRONG program graduates only

LIVESTRONG: A free 12-week cancer survivor program. Pre-registration is necessary. Program begins Spring 2024

EnhanceFitness: A fee based 12 week program to help manage symptoms of arthritis. Pre-registration is necessary. Next session is in the spring Breast Cancer support group meets 1st Monday of each month in our Little House. Membership not required.